# SDR DALA2020041002232

- Difficulty date: September 26, 2018
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 54,236 hours, 37,446 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT AIRCRAFT WAS IN FOR SCHEDULED INSPECTIONS. WHILE ACCOMPLISHING WORKCARD 5530-01048-02, MAINTENANCE REPORTED A QUANTY OF 8 CRACK INDICATIONS AT HOLE LOCATIONS ON THE RH FRONT SPAR FORWARD FLANGE, IMMEDIATELY BELOW ZFS=52.267. ER/A 571576-14AD, ASSOCIATED WITH THIS LOG PAGE, PROVIDES THE AUTHORITY TO ACCOMPLISH REPAIR. DAMAGE TOLERANCE EVALUATION IS REQUIRED PER 8100-9. ASSOCIATED AA 5530-01048 AND ASSOCIATED ER/A 00-571576 WERE ADDED FOR AC 9510. ER/A 571576-14AD REV A IS NOW CURRENT. LOG PAGE #1545629 IS CREATED TO PROVIDE ALL REQUIRED FOLLOW ON ACTION, THIS LP MAY BE CLOSED. (LP #0759153)
